# SDR ARWA20060217

- Difficulty date: February 3, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 79,669 hours, 25,338 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK INSPECTION, THE FOLLOWING WAS FOUND; I/B AILERON BETWEEN XA 565 AND SA 542 LOWER SKIN WITH CORROSION.  REMOVED SKIN AND BONDED DOUBLER AND REPLACED BY SOLID SKIN BETWEEN XA 542 AND XW 563 IN ACCORDANCE WITH DRAWING NR AIPSAC-N784AL-07/05.  ISSUED FAA FORM 8110-3 APPROVING THIS REPLACEMENT.
